Global Journal of Pure and Applied Mathematics

 

Volume 5  Number 1 (2009)

 

On Prime, Weakly Prime Ideals in Semigroups
pp. 1-8
Authors: J. P. Kaushik and Urmila Bhardwaj

Performance of Population Based Metaheuristics on Some Non-Convex Noisy Deceptive Benchmark Test Function
pp. 9-14
Authors: Sanjeev Kumar Singh and Munindra Borah

IFSF Model of Flood Alarm
pp. 15-22
Authors: Sunny Joseph Kalayathankal and G. Suresh Singh

Construction of Chain Sampling Plan -1 Indexed Through Convex Combination of AOQL and MAAOQ
pp. 23-29
Authors: R. Radhakrishnan and M. Mallika

Associativity of Some Skew Semigroup Rings
pp. 31-39
Authors: B. Tabatabaie Shourijeh

A two Dimensional Mathematical Model to Study Temperature Distribution in Human Peripheral Region During Wound Healing Process Due to Plastic Surgery
pp. 41-52
Authors: Manisha Jain and Madhvi Shakya

Certain Forms of Even Numbers and Their Properties
pp. 53-58
Authors: Bichitra Kalita

Fuzzy Linear Transformations
pp. 59-68
Authors: T.V. Ramakrishnan and C. P. Santhosh

Localization of Factored Fourier Series
pp. 69-74
Authors: A. Ganesh and G. Balasubramanian

The Difference Double Entire Sequences
pp. 75-87
Authors: N. Subramanian, U.K. Misra and M.S. Panda

On semiprime, Prime and Strongly Prime -bi-ideals in Semigroup with Involution
pp. 89-94
Authors: Moin A. Ansari, M. Rais Khan and J.P. Kaushik

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact